Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 126, NWS Milwaukee, WI

July 10, 2008Dodge County, Fond du Lac County, Washington County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 10, 2008, 5:36 PM CDT for Dodge County, Fond du Lac County, Washington County, Wisconsin. It was in force for 54 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2008, 5:36 PM CDT (22:36 UTC)
Expired
Jul 10, 2008, 6:30 PM CDT
In force
54 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon

Counties Dodge County, WI, Fond du Lac County, WI, Washington County, WI

The radar

The Milwaukee radar (KMKX), 69 km from the middle of the area, began a volume at 22:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 5:50 PM CDTTSTM WND GST 551 Nw Ripon, WIVISIBILITY ABOUT 500 FEET.
Jul 10, 5:56 PM CDTTSTM WND DMGBeaver Dam, WITREES DOWN ON WIRES IN BEAVER DAM.
Jul 10, 6:00 PM CDTTSTM WND DMGBrandon, WISOME TREE BRANCHES DOWN AROUND WESTERN FOND DU LAC COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 10, 1:18 PM CDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.6 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2008-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 19 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2008-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
19 J/kg
Mixed-layer CIN
-123 J/kg
Mixed-layer LCL
1396 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 102236
SVRMKX
WIC027-039-131-102330-
/O.NEW.KMKX.SV.W.0126.080710T2236Z-080710T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
536 PM CDT THU JUL 10 2008

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FOND DU LAC COUNTY IN EAST CENTRAL WISCONSIN...
  DODGE COUNTY IN SOUTHEAST WISCONSIN...
  WESTERN WASHINGTON COUNTY IN SOUTHEAST WISCONSIN...

* UNTIL 630 PM CDT

* AT 534 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 7 MILES NORTHWEST OF RIPON TO 35 MILES SOUTHWEST OF
  BEAVER DAM MOVING EAST AT 56 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  BRANDON AND BEAVER DAM BY 545 PM CDT...
  WAUPUN...ROSENDALE AND BEAVER DAM BY 550 PM CDT...
  JUNEAU DODGE AIRPORT AND JUNEAU BY 555 PM CDT...
  FOND DU LAC AIRPORT...FOND DU LAC AND OAKFIELD BY 600 PM CDT...

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE. THIS 
IS A DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY 
STRUCTURE AND STAY AWAY FROM WINDOWS

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
THURSDAY EVENING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4320 8824 4321 8901 4362 8899 4364 8888
      4389 8888 4389 8816 4383 8816 4382 8815
TIME...MOT...LOC 2236Z 274DEG 48KT 4393 8887 4305 8920

$$

HENTZ
5 follow-up statements
000 
WWUS53 KMKX 102246
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
545 PM CDT THU JUL 10 2008

WIC027-039-131-102330-
/O.CON.KMKX.SV.W.0126.000000T0000Z-080710T2330Z/
FOND DU LAC WI-DODGE WI-WASHINGTON WI-
545 PM CDT THU JUL 10 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR WESTERN WASHINGTON...DODGE AND FOND DU LAC COUNTIES...

AT 545 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED 
ALONG A LINE EXTENDING FROM BERLIN TO MARSHALL...MOVING EAST AT 51 
MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  SOUTH BEAVER DAM...DANVILLE...FOX LAKE AND BRANDON BY 550 PM CDT...
  WIOTA...WEST ROSENDALE...LEIPSIG AND ALTO BY 555 PM CDT...
  RICHWOOD AND MINNESOTA JUNCTION BY 600 PM CDT...

LOTS OF TREE DAMAGE HAS BEEN REPORTED WITH THESE SEVERE STORMS.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4320 8824 4321 8901 4362 8899 4364 8888
      4389 8888 4389 8816 4383 8816 4382 8815
TIME...MOT...LOC 2245Z 274DEG 44KT 4394 8885 4318 8905

$$

KAPELA
000 
WWUS53 KMKX 102257
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
557 PM CDT THU JUL 10 2008

WIC027-039-131-102330-
/O.CON.KMKX.SV.W.0126.000000T0000Z-080710T2330Z/
FOND DU LAC WI-DODGE WI-WASHINGTON WI-
557 PM CDT THU JUL 10 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR WESTERN WASHINGTON...DODGE AND FOND DU LAC COUNTIES...

AT 557 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED 
ALONG A LINE EXTENDING FROM RIPON TO WATERLOO...MOVING EAST AT 45 
MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  BURNETT...OAK CENTER...MINNESOTA JUNCTION AND JUNEAU DODGE AIRPORT
  BY 605 PM CDT...
  LEBANON...LAMARTINE...OAKFIELD AND NORTH FOND DU LAC BY 610 PM
  CDT...
  WOODLAND AND TAYCHEEDAH BY 615 PM CDT...

WIDESPREAD WIND DAMAGE DUE TO STRAIGHT-LINE WINDS HAS BEEN REPORTED 
WITH THIS LINE OF SEVERE STORMS.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4320 8824 4321 8901 4362 8899 4364 8888
      4389 8888 4389 8816 4383 8816 4382 8815
TIME...MOT...LOC 2257Z 275DEG 39KT 4388 8869 4320 8887

$$

KAPELA
000 
WWUS53 KMKX 102307
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
606 PM CDT THU JUL 10 2008

WIC027-039-131-102330-
/O.CON.KMKX.SV.W.0126.000000T0000Z-080710T2330Z/
FOND DU LAC WI-DODGE WI-WASHINGTON WI-
606 PM CDT THU JUL 10 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR WESTERN WASHINGTON...DODGE AND FOND DU LAC COUNTIES...

AT 606 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM 9 MILES SOUTH OF OSHKOSH TO WATERTOWN...MOVING EAST 
AT 45 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  MAYVILLE BY 610 PM CDT...
  WOODLAND...PEEBLES...TAYCHEEDAH AND KNOWLES BY 615 PM CDT...
  JOHNSBURG...ASHFORD...RUBICON AND ASHIPPUN BY 620 PM CDT...
  WAYNE BY 625 PM CDT...

THIS LINE OF SEVERE STORMS HAS HAD A HISTORY OF WIDESPREAD WIND 
DAMAGE.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4320 8824 4320 8874 4321 8875 4321 8894
      4347 8887 4363 8886 4390 8880 4389 8816
      4382 8815
TIME...MOT...LOC 2306Z 279DEG 39KT 4388 8854 4321 8873

$$

KAPELA
000 
WWUS53 KMKX 102315
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
615 PM CDT THU JUL 10 2008

WIC027-039-131-102330-
/O.CON.KMKX.SV.W.0126.000000T0000Z-080710T2330Z/
FOND DU LAC WI-DODGE WI-WASHINGTON WI-
615 PM CDT THU JUL 10 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR WESTERN WASHINGTON...EASTERN DODGE AND FOND DU LAC COUNTIES...

AT 615 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM 6 MILES NORTH OF NORTH FOND DU LAC TO 
WATERTOWN...MOVING EAST AT 47 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  JOHNSBURG...RUBICON...NENNO AND ASHFORD BY 620 PM CDT...
  WAYNE...WAUCOUSTA...SAINT LAWRENCE AND KOHLSVILLE BY 625 PM CDT...
  KEWASKUM AND SLINGER BY 630 PM CDT...

THIS LINE OF SEVERE STORMS HAS HAD A HISTORY OF WIDESPREAD WIND 
DAMAGE.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4358 8820 4320 8824 4320 8874 4321 8875
      4344 8875 4390 8869 4389 8816 4383 8816
      4382 8815
TIME...MOT...LOC 2315Z 279DEG 41KT 4388 8838 4319 8855

$$

KAPELA
000 
WWUS53 KMKX 102327
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
627 PM CDT THU JUL 10 2008

WIC027-039-131-102337-
/O.EXP.KMKX.SV.W.0126.000000T0000Z-080710T2330Z/
FOND DU LAC WI-DODGE WI-WASHINGTON WI-
627 PM CDT THU JUL 10 2008

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN WASHINGTON...EASTERN
DODGE AND FOND DU LAC COUNTIES WILL EXPIRE AT 630 PM CDT...

THE SEVERE STORMS HAVE MOVED EAST OUT OF THE WARNED AREA. ADDITIONAL 
SHOWERS AND STORMS WILL OCCUR THROUGH AT LEAST 730 PM IN THIS AREA.

LAT...LON 4358 8820 4320 8824 4320 8874 4321 8875
      4344 8875 4390 8869 4389 8816 4383 8816
      4382 8815
TIME...MOT...LOC 2327Z 279DEG 41KT 4385 8819 4316 8837

$$

KAPELA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 3:35 PM CDT, 2 hours 1 minute earlier.

Area forecast discussion, Jul 10, 3:35 PM CDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
335 PM CDT THU JUL 10 2008

.SHORT TERM...

.TONIGHT...SEVERE CONVECTION EXPECTED THROUGH MID EVENING ACROSS
SOUTHERN WISCONSIN. CURRENT CONVECTION ACROSS THE FORECAST AREA
ASSOCIATED WITH MID LEVEL CYCLONIC VORTICITY MAXIMUM PER SPC
MESOSCALE DISCUSSION...AND LOW LEVEL MOISTURE ADVECTION AND
CONVERGENCE. MEAN LAYER CAPES OF 1000 TO 1500 J/KG...COMBINED WITH
DEEP LAYER 0-6KM SHEAR OF 35 TO 40 KNOTS...SETTING UP FAVORABLE
SEVERE WEATHER ENVIRONMENT. LARGE HAIL AND DOWNBURST WINDS ARE THE
EXPECTED HAZARDS WITH THIS BATCH OF STORMS.

SECOND BATCH OF SEVERE CONVECTION EXPECTED TO AFFECT THE AREA LATER
TONIGHT...AS IT MOVES SOUTHEAST INTO THE AREA FROM EASTERN MINNESOTA
AND SOUTHWESTERN WISCONSIN. WOULD EXPECT MORE OF A DAMAGING STRAIGHT
LINE WIND HAZARD WITH THIS CONVECTION...AS IT IS EXPECTED TO BE MORE
LINEAR IN NATURE GIVEN UNIDIRECTIONAL EFFECTIVE SHEAR.

EXPECT CONVECTION TO GRADUALLY WIND DOWN LATER THIS EVENING AND
OVERNIGHT...AS CAPPED WARM SECTOR AIRMASS PUSHES INTO THE AREA...AND
LIFTING MECHANISMS EXIT. MILD LOWS IN THE MID TO UPPER 60S EXPECTED
ACROSS THE AREA...FROM SIMILAR READINGS ACROSS SOURCE REGION ACROSS
NORTHEAST MISSOURI.

18Z NAM HAS WARM FRONTAL BOUNDARY NEAR OF JUST NORTH OF THE
FORECAST AREA FRIDAY MORNING. CAPES RISE TO 4000 J/KG ALONG THIS
BOUNDARY AS IT PUSHES NORTH. NAM IS A BIT QUICKER THAN GFS IN
APPROACHING COLD FRONT. WILL GO TOWARDS THIS SLIGHTLY QUICKER
MOVEMENT. EVEN SO THE FORECAST AREA MAY LACK A TRIGGER FOR
AFTERNOON AND EVENING THUNDERSTORM INITIATION. HOWEVER WITH CAPES
AROUND 3000 J/KG WITH LITTLE CAP SEEN IN THE 12Z NAM
SOUNDINGS...SOME THUNDERSTORMS MAY STILL DEVELOP.

BOTH MODELS WOULD TAKE COLD FRONT THROUGH DURING THE CONVECTIVE
MINIMUM TIME SATURDAY MORNING. HOWEVER ANY UPSTREAM MCS WOULD
STILL BRING A SEVERE THREAT.

WITH COLD AIR ALOFT SMALL CHANCE OF SHOWERS SUNDAY AFTERNOON NORTH
OF MILWAUKEE. HOWEVER SOUNDINGS ARE FAIRLY DRY...SO THIS WOULD BE
ONLY A SLIGHT CHANCE.

LARGE HIGH BECOMES CENTERED OVER THE MID MISSISSIPPI VALLEY SUNDAY
NIGHT. WARM AIR ADVECTION ON BACK SIDE OF HIGH GENERATES SOME
PRECIPITATION NORTH OF THE FORECAST AREA TUESDAY.

.LONG TERM...

GFS AND ECMWF ARE FAIRLY SIMILAR WITH GOING TO A MOVE ZONAL JET
ACROSS FAR SOUTHERN CANADA TUESDAY THROUGH THURSDAY. FRONTAL
BOUNDARY TO PUSH ACROSS WISCONSIN WEDNESDAY...WITH AN INCREASING
CHANCE OF THUNDERSTORMS. TIMING AND STRENGTH OF FRONT IS A BIT
DIFFERENT BETWEEN ECMWF AND GFS...WITH ECMWF BRINGING MUCH MORE
PRECIPITATION ON THURSDAY THAN GFS.

&&

.AVIATION...
EXPECT PREVAILING VFR CONDITIONS THROUGH 00Z SATURDAY.
SCATTERED CONVECTION...SOME SEVERE...MAY AFFECT THE TAF SITES
THROUGH MID EVENING. HOWEVER...GIVEN SCATTERED NATURE...WILL JUST
INCLUDE THE CB SUFFIX ON THE CLOUD GROUPS FOR NOW. DID TRY TO TIME
POSSIBLE LINEAR CONVECTION EARLY THIS EVENING THROUGH THE TAF SITES.
MAY SEE MVFR CEILINGS AND IFR VISIBILITIES WITHIN THUNDERSTORM
DOWNDRAFTS...ALONG WITH GUSTY WINDS.

GIVEN THE MOISTURE ADVECTION INTO THE AREA LATER TONIGHT...MAY SEE
SOME MVFR FOG IN LOW LYING AREAS...BUT LEFT OUT OF TAFS FOR NOW.
WINDS SHOULD BE STRONG ENOUGH TO PREVENT ANYTHING WIDESPREAD FROM
FORMING. GUSTY SOUTH TO SOUTHWEST WINDS MAY OCCUR FRIDAY
AFTERNOON...WITH GOOD MIXING FROM THE LOW LEVELS.

&&

.MARINE...SEVERE CONVECTION EXPECTED THROUGH MID EVENING AS
DESCRIBED IN MAIN DISCUSSION. MAY SEE FREQUENT SMALL CRAFT ADVISORY
WIND GUSTS ON FRIDAY AFTERNOON...WITH MIXING OF WINDS.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

SHORT/LONG TERM...06/HENTZ
AVIATION/MARINE...08/WOOD
Hazardous weather outlook, Jul 10, 5:16 PM CDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
516 PM CDT THU JUL 10 2008

WIZ046-047-051-052-056>060-062>072-111100-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
516 PM CDT THU JUL 10 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED TONIGHT. THERE IS A SLIGHT RISK FOR
SEVERE THUNDERSTORMS ACROSS ALL OF SOUTHERN WISCONSIN. LARGE HAIL
AND DAMAGING WINDS ARE THE MAIN HAZARDS.

SOME LAKES...RIVERS AND STREAMS REMAIN ABOVE FLOOD STAGE. A
PORTION OF THE ROCK RIVER IN SOUTHERN WISCONSIN CONTINUES TO
EXPERIENCE MODERATE FLOODING...WITH THE STRETCH OF THE RIVER
NEAR NEWVILLE STILL AT MAJOR FLOOD.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

HEAT INDEX VALUES WILL RISE INTO THE MID TO UPPER 90S FRIDAY
AFTERNOON...MAINLY AWAY FROM LAKE MICHIGAN. HEAT INDEX VALUES OF
AROUND 90 ARE EXPECTED IN MILWAUKEE COUNTY.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS FRIDAY AFTERNOON. THERE IS
A CHANCE OF THUNDERSTORMS FRIDAY EVENING...WITH THUNDERSTORMS
BECOMING LIKELY OVERNIGHT FRIDAY NIGHT. THERE IS ALSO A SLIGHT RISK
FOR SEVERE STORMS OVERNIGHT FRIDAY NIGHT ACROSS MAINLY SOUTH CENTRAL
WISCONSIN. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN HAZARDS.

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY MORNING ACROSS SOUTH
CENTRAL WISCONSIN...AND ALL DAY SATURDAY ACROSS MAINLY SOUTHEAST
WISCONSIN. THERE IS A CHANCE OF THUNDERSTORMS NEXT WEDNESDAY.

A PORTION OF THE ROCK RIVER WILL REMAIN IN MODERATE FLOOD THROUGH
THE END OF THE WEEK...HOWEVER RIVER LEVELS WILL CONTINUE TO SLOWLY
FALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH THIS EVENING.

LMZ643>646-111100-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
516 PM CDT THU JUL 10 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED TONIGHT. THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN HAZARDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WIND GUSTS MAY APPROACH SMALL CRAFT ADVISORY CRITERIA FRIDAY
AFTERNOON.

THERE IS A CHANCE OF THUNDERSTORMS FRIDAY EVENING...WITH STORMS
BECOMING LIKELY OVERNIGHT FRIDAY NIGHT. THERE IS A CHANCE OF
THUNDERSTORMS SATURDAY...AND AGAIN NEXT WEDNESDAY.

WOOD
WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Jul 10, 5:23 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
523 PM CDT THU JUL 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 PM     TSTM WND GST     PORTAGE                 43.55N 89.47W
07/10/2008  M41 MPH          COLUMBIA           WI   MESONET

            RECORDED AT SAINT JOHN LUTHERAN SCHOOL IN PORTAGE.

&&

LAMERS
Local storm report, Jul 10, 5:25 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
525 PM CDT THU JUL 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     TSTM WND DMG     LINDEN                  42.92N 90.27W
07/10/2008                   IOWA               WI   LAW ENFORCEMENT

            TREE REPORTED DOWN.

&&

LAMERS
Local storm report, Jul 10, 5:28 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
528 PM CDT THU JUL 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     TSTM WND DMG     CROSS PLAINS            43.11N 89.65W
07/10/2008                   DANE               WI   LAW ENFORCEMENT

            TREES DOWN AT HIGHWAY P AND HIGHWAY 14 IN CROSS PLAINS.

&&

LAMERS
Local storm report, Jul 10, 5:34 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
534 PM CDT THU JUL 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     PACKWAUKEE              43.76N 89.46W
07/10/2008                   MARQUETTE          WI   LAW ENFORCEMENT

            MANY TREES REPORTED DOWN COUNTYWIDE...BUT ESPECIALLY
            BETWEEN OXFORD AND MONTELLO.

&&

LAMERS
Local storm report, Jul 10, 5:35 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
535 PM CDT THU JUL 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     TSTM WND GST     MARQUETTE               43.75N 89.14W
07/10/2008  M45 MPH          GREEN LAKE         WI   TRAINED SPOTTER

&&

LAMERS
Local storm report, Jul 10, 5:36 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
536 PM CDT THU JUL 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0536 PM     TSTM WND GST     2 SW MARQUETTE          43.73N 89.17W
07/10/2008  E60 MPH          GREEN LAKE         WI   FIRE DEPT/RESCUE

            TREES REPORTED DOWN.

&&

LAMERS

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 1:10 PM CDTSevere Thunderstorm WarningMKXOzaukee, Washington50 min
Jul 10, 1:16 PM CDTSpecial Marine WarningMKX107 min
Jul 10, 1:19 PM CDTSevere Thunderstorm WarningMKXDodge, Fond du Lac, Washington56 min
Jul 10, 2:39 PM CDTSevere Thunderstorm WarningMKXSheboygan22 min
Jul 10, 3:45 PM CDTSevere Thunderstorm WarningMKXColumbia, Sauk90 min
Jul 10, 4:49 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Iowa71 min
Jul 10, 4:52 PM CDTSevere Thunderstorm WarningMKXMarquette53 min
Jul 10, 5:16 PM CDTSevere Thunderstorm WarningMKXGreen Lake47 min
Jul 10, 5:39 PM CDTSevere Thunderstorm WarningMKXGreen, Jefferson, Rock, Walworth, Waukesha66 min
Jul 10, 6:05 PM CDTSpecial Marine WarningMKX115 min
Jul 10, 6:09 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Ozaukee, Sheboygan, Washington, Waukesha62 min
Jul 10, 6:14 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine, Walworth76 min
Jul 10, 6:38 PM CDTFlash Flood WarningMKXLafayette97 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.